The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Meromorphic maps in the Nevanlinna class

Authors: R. E. Molzon and G. Patrizio
Journal: Proc. Amer. Math. Soc. 91 (1984), 395-398
MSC: Primary 32H30
MathSciNet review: 744637
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A meromorphic mapping from a relatively compact domain $ \mathcal{D}$ in a complex manifold to complex projective space is shown to be in the Nevanlinna class provided the mapping omits a set of hyperplanes of positive capacity. As a consequence, such mappings have admissible limits almost everywhere on $ \partial \mathcal{D}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H30

Retrieve articles in all journals with MSC: 32H30

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society